Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2008 year

Non-colliding Jacobi processes as limits of Markov chains on Gelfand-Tsetlin graph, Journal of Mathematical Sciences, 158 (2009), No. 6, 819-837. arXiv: 0812.3146

Authors: Gorin V.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site